9 pills in on Prozac...

Submitted by bonerrific on
Printer-friendly version

Well, wow. That's all I can say. I feel better, I'm not bogged down in negativity and I have far less anxiety. I still have a slight difficulty falling asleep but my appetite is back 100%. The only unwanted side effect I currently have is teeth grinding, but I've only noticed it today. Hopefully this, too, will go soon.

But the 'wow' in the opening paragraph doesn't only relate to these things, it also relates to my libido, which seems to have tripled. It's very surprising to me because I've read the horror stories of how most SSRIs are associated with a loss in libido and even impotence - which is why I really didn't want to start them - but in my case the reverse is true. This is no placebo effect either, it is what it is. I can just look at any vanilla porn video and *instantly* get a full erection with no hand contact whatsoever, and I can do it many, many times a day, multiple days in a row.

...I know this isn't what I should be doing but I just wanted to give it a 'Prozac test drive' and it seems my libido and erections have been rejuvenated to what they were during my adolescent years! I say that without exaggeration. So... great. Can't complain. It seems I've found a miracle cure (not for boners but also depression) that I probably should have started at least two years ago. The other difference apart from the massive unexpected boost in erectile health and libido is that it takes me much longer to cum - but who's foolish enough to complain about that? I also wake up with rock hard morning wood, and one night I woke up due to a raging boner. As Borat would say, "Wawaweewah."

BUT

I'm still worried about Post-SSRI sexual dysfunction. For people who don't take meds, and even often among those who do, this is not a very known phenomenon.

http://en.wikipedia.org/wiki/Post-SSRI_sexual_dysfunction

The tl;dr version is after or during taking SSRIs people can experience a huge loss in libido and, in some cases, impotence. That really scares the crap out of me as it would any man. It's also much more likely than one might think as it says in the wiki:

>When doctors have specifically asked about treatment-emergent sexual difficulties, some have found that they are present in up to 60%[6] of patients.

I see myself as lucky and very fortunate that I've actually found that the reverse of this case is currently true to me. However, I still fear for the longer run and what might happen when I finally (hopefully) get off the Prozac 20mg. Searching around on the internet, I found a thread somebody made on a forum complaining about Post SSRI erectile dysfunction and complete loss of libido after stopping Prozac after 4 years. His reported case sounds very similar to mine, in that after he started the Prozac, he actually found a boost in libido and when he came off it since it had stopped working after all those years, his libido died completely and he became impotent.

http://www.depressionforums.org/forums/topic/12212-sexuallibido-problems...

Ugh, if that happens to me, I'm really going to feel horrible. At this stage though I can only take each day as it comes and right now all the signs of starting this drug have been extremely positive in every way. Meds affect everybody differently but in my case it's a godsend. Stopping it now would just mean that I'd hurl myself back into depression and crappy libido again with erections not nearly as strong. Surely I'm doing something right here then... right? I hope so.

So... time to get back on the no-pmo train. Hopefully it goes alright, heh... but damn it's gonna take that much more effort than before! Cheers.

Comments

You said you plan to

use the meds for a short time, right? Stick to your plan and stop worrying about what you can't predict.

I'm wondering if your erections are a product of being more relaxed. Relaxation is good for erections.